Journal of Graph Theory

Cover image for Journal of Graph Theory

August 2006

Volume 52, Issue 4

Pages 267–357

    1. The k-piece packing problem (pages 267–293)

      David Hartvigsen, Pavol Hell and Jácint Szabó

      Version of Record online: 31 MAR 2006 | DOI: 10.1002/jgt.20161

    2. On the strong circular 5-flow conjecture (pages 307–316)

      Edita Máčajová and André Raspaud

      Version of Record online: 19 MAY 2006 | DOI: 10.1002/jgt.20162

    3. Rank-tolerance graph classes (pages 317–340)

      Martin Charles Golumbic and Robert E. Jamison

      Version of Record online: 6 JUN 2006 | DOI: 10.1002/jgt.20163

    4. Cubic s-regular graphs of order 2p3 (pages 341–352)

      Yan-Quan Feng, Jin Ho Kwak and Ming-Yao Xu

      Version of Record online: 4 MAY 2006 | DOI: 10.1002/jgt.20169

SEARCH

SEARCH BY CITATION